Pain in the ....stomach!!!

Just returned from yet another trip to A & E, under a morphine haze..... now with....Gallstones!!....so much pain probably caused by the meds (naproxen??) they said that I was taking for suspected RA.

Anyone else had these probs?

We have always stuck to a very low fat diet cos hubby has very high cholesterole which they say can cause gallstones...so I am a b it mystified by it all, and well fed up too .

One thing after another, so another consultant to see.

I see rheumatologist on thursday, counting down the days

Sorry for the rant

wendxx

8 Replies

oldestnewest
  • Hi wend

    Gallstones are so painful,you can get them for all sorts of reasons, even with a low fat diet. Luckily they're easy to deal with and you don't need your gall bladder. I had mine out by keyhole surgery 22 years ago and no issues, recovery time is really short. Hope you get it sorted soon and meantime avoid fat and anything spicy to calm things down

    Good luck xx

  • My daughter had gall bladder trouble and we found out it was due to her sucking a lot of extra strong mints. When she had a cough, they said they are full of fat. So she stopped eating them. Pain at that time went. Now she has to watch what she eats fatty foods, still eats currys but not as many.

    Hope you fell better soon gentle hugs to you.

    Chris

  • Wow that's interesting

  • Thanks for your replies guys......

    Ronnie63...yes i think mine has to go!...

    Fastball.....Mmm thats interesting I used to eat strong mints all the time,..a while back...Im scared to eat anything at the moment , in case the pain comes back !!..still I could do with losing a few pounds!! hahaha

  • Oh it sounds painful wend, who gives the go ahead for you to get the operation. Ronnie's information is a relief though isn't it, keyhole surgery with little recovery time would be ideal. Hope the pain subsides and you get a good nights sleep.

  • Please don't be sorry for venting that's what this site is meant for.

  • hi mumoftwin17,

    I had issues with Naproxen and was taken off them they have caused me stomach issues and the pain was so pain, I have now been put on a different medication but still have the stomach issue but it is now easing.

    take care

    michelle

  • Thanks all you lovely peeps!!......

    The pain has subsided for a bit now...thank goodness...tho my hands and feet are stiff now...grrrr

    Roll on Thursday....

    wendxx

You may also like...